# SDR ASOA2018092855229

- Difficulty date: September 25, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 38,924 hours, 29,298 cycles
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: SH670900241
- Condition: Cracked
- Location: Ailerons
- Part time: 38,924 hours, 29,298 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: CO# 10065CARE JOB# 710065MOD5 OP# 99: AILERON AUTO PILOT SERVO BRACKET IS CRACKED AT FWD UPPER HOLE AT RBL 36. C/A: REPAIRED IAW EC/TC SNIEO KSH670-90024-S02  AND EC/TC SNIEO SH670-90000-S03.
